# SDR SWAA2023110918510

- Difficulty date: November 5, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 58,413 hours, 35,281 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORT 11E IN FRONT OF EXIT ROW RECLINES BUT NOT SUPPOSE TOO / [01] LOCKOUT HYDRO LOCK ON SEAT 11E REF AMM 25-22-00
